FALL 2018 SESSION

Fall Session 2018: September 30 - December 22.  (12 weeks)

Winter Session 2018: January 6 - April 13. (14 weeks)

SUNDAY

Intro to Level 2
Timing: 8:15 - 9:45 am; Instructor: Kathleen. 

Intro to Level 1 - 12  60-Minute Sessions
Timing: 10 - 11 am; Instructor: Kathleen. Ten 60-minute classes, start 9/30.  No Drop ins

MONDAY

Level 1+
Timing: 4 - 5:30 pm; Instructor: Linda

Level 1
Timing: 5:45 - 7:15 pm; Instructor: Linda/Paul.

                           

TUESDAY

Level 4
Timing: 6:15 - 8:15 pm; Instructor: Linda: Permission needed to drop in.

 

WEDNESDAY

Level 1+
Timing: 8 - 9:30 am; Instructor: Linda.

Level 1
Timing: 9:45 - 11:15 am; Instructor: Kathleen.

Intro - Six  90-Minute Sessions  ***New Class
Timing: 6:30 - 8 pm; Instructor: Victoria.  Six 90-minute sessions. Start dates: 10/3 & 11/14.  No drop ins.

THURSDAY

Level 2
Timing: 5:45 - 7:15 pm; Instructor: Linda.

Level 1 ***New Class
Timing: 7:30 - 9 pm; Instructor: Linda. 

 

FRIDAY

Intro - 12  60-minute Sessions ***New Class

Timing 8:15 - 9:15 am; instructor: Kathleen. Start date 10/5. No drop ins.

Privet Lessons
By appointment only

 

SATURDAY

Level 3
Timing: 8:30 - 10:30 am; Instructor: Linda.

Level 1
Timing: 10:45 - 12:15 pm; Instructor: Kathleen.

  

CLASS PRICING

Intro
Six 90-minute classes (No Drop-Ins Unless Enrolled): $99.00
Twelve 60-minute classes (No Drop-Ins Unless Enrolled): $119.00

Levels 1/1+/2/Intro to 2
12 Weeks: $198  
Drop-In: $20.00
If Enrolled: $17.00

Levels 3/4
12 Weeks: $234.00
Drop-In: $24.00
If Enrolled: $20.00

10% discount if enrolled in two or more courses per session. 20% Discount for students.

 We have a liberal make up policy.